Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium, day 4

Posted by saint james on December 6, 1999, at 20:32:01

In reply to Lithium, day 4, posted by Noa on December 6, 1999, at 7:43:49

> Starting day 4. So far, I notice a bit of AD effect. And lots of thirst and lots of calls from mother nature.

James here....

Make sure you drink more fluids, (H2O is best) to account for the thirst and greater output.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saint james thread:16297